# SDR CA050418001

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,401 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1327971
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CREW ARRIVED AT AIRCRAFT, THEY WERE NOT ABLE TO OPEN THE MAIN CABIN DOOR. TROUBLESHOOTING BY MAINTENANCE DISCOVERED THE HANDLE CRACKED IN TWO LOCATIONS ON THE SHAFT.  THE ONE CRACK WAS ALMOST COMPLETELY AROUND THE CIRCUMFERANCE OF THE SHAFT. IPC REF 52-11-03 FIG.4 ITEM 140.  THE DOOR HANDLE ASSEMBLY P/N H3414-33 WAS REPLACED.  THIS EVENT APPEARS RELATED TO SDR 20050215008 FOR SEIZED MAIN CABIN DOOR PIVOT FITTINGS.
